# SDR C2XA02IA041

- Difficulty date: February 22, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A22585
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAH-  DURING FLIGHT 3628, ON APPROACH THE CREW NOTED THAT THE AIR/GND FAIL.  THE CREW DECLARED EMERGENCY AND PERFORMED A EMERGENCY DESCENT WHILE ON APPROACH.  AFTER LANDING IT WAS NOTED THAT THE SPOILER INOP, LEFT REVERSER INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 1 WEIGHT ON WHEELS PROX SWITCH, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
